# SDR 96ZZZM836

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 285733513
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 412 - ATL-ATL - AIR RETURN, FIRST OFFICERS ADI QUIT WORKING.  REMOVED AND REPLACED FIRST OFFICERS VERTICAL GYRO.  OPS IAW 34-20 GOOD.  NO DEFECTS NOTED.
